# SDR HNAA2011062100180

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 66,503 hours, 75,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Strut
- Part number: 841101
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NOSE GEAR UNSAFE LIGHT, GEAR SELECT HANDLE LIGHTS AND NOSE STEERING CAUTION LIGHT ILLUMINATED AT 75 KNOTS ON TAKEOFF ROLL.  LIGHTS EXTINGUISHED AT TIME OF REJECTION.  R & R DRAG STRUT AND DOWN LOCK PROX SWITCHES. IAW -8 MM 32-20-16. OPS CHECKED GOOD AT THIS TIME.
